Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 241, NWS Springfield, MO

May 25, 2008Barry County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 25, 2008, 3:30 PM CDT for Barry County, Missouri. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 3:30 PM CDT (20:30 UTC)
Expired
May 25, 2008, 4:35 PM CDT
In force
65 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Barry County, MO

The radar

The Springfield radar (KSGF), 74 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 4:25 PM CDTTSTM WND DMGGolden, MOTHREE TREES AND A POWER POLE DOWN JUST NORTH OF HIGHWAY86.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 1:13 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2790 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2790 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 252032
SVRSGF
MOC009-252200-
/O.NEW.KSGF.SV.W.0241.080525T2030Z-080525T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 500 PM CDT.

* AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 12 MILES SOUTH OF SELIGMAN...OR 23 MILES SOUTH
  OF CASSVILLE...MOVING NORTHEAST AT 29 MPH. THIS STORM IS CAPABLE OF
  PRODUCING HALF DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS
  OF 70 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SELIGMAN BY 350 PM CDT.
  8 MILES SOUTHEAST OF WASHBURN BY 355 PM CDT.
  6 MILES SOUTHEAST OF CASSVILLE BY 415 PM CDT.

ROARING RIVER STATE PARK IS IN THE DIRECT PATH OF THIS STORM.  
ANYONE WITHIN OR NEAR THIS STATE PARK SHOULD TAKE PRECAUTIONS 
NOW...AS LARGE HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND 
LIGHTNING WILL IMPACT THE PARK AT AROUND 350 PM.

THE TOWNS OF EAGLE ROCK...JENKINS...WHEELERVILLE AND MADRY ARE ALSO
IN THE PATH OF THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3654 9407 3654 9406 3660 9405 3670 9401
      3670 9402 3693 9394 3693 9370 3692 9362
      3683 9363 3682 9359 3649 9360 3649 9408
TIME...MOT...LOC 2030Z 207DEG 25KT 3637 9393

$$

CRAMER
3 follow-up statements
000 
WWUS53 KSGF 252051
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CDT SUN MAY 25 2008

MOC009-252200-
/O.CON.KSGF.SV.W.0241.000000T0000Z-080525T2200Z/
BARRY MO-
350 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR BARRY COUNTY...

AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR SELIGMAN...OR 12 MILES SOUTH OF CASSVILLE...
MOVING NORTH AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CASSVILLE AND 6 MILES EAST OF EXETER BY 400 PM CDT.
  7 MILES EAST OF PURDY BY 410 PM CDT.
  9 MILES EAST OF MONETT BY 420 PM CDT.

THE TOWNS OF BUTTERFIELD...MCDOWELL...MADRY AND PLEASANT RIDGE ARE IN
THE PATH OF THIS SEVERE THUNDERSTORM.

ROARING RIVER STATE PARK IS IN THE DIRECT PATH OF THIS STORM.  
ANYONE WITHIN OR NEAR THIS STATE PARK SHOULD TAKE PRECAUTIONS 
NOW...AS LARGE HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND 
LIGHTNING WILL IMPACT THE PARK AT ANY MOMENT.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3654 9407 3654 9406 3660 9405 3670 9401
      3670 9402 3693 9394 3693 9370 3692 9362
      3683 9363 3682 9359 3649 9360 3649 9408
TIME...MOT...LOC 2050Z 193DEG 40KT 3656 9386

$$

CRAMER
000 
WWUS53 KSGF 252111
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
409 PM CDT SUN MAY 25 2008

MOC009-252200-
/O.CON.KSGF.SV.W.0241.000000T0000Z-080525T2200Z/
BARRY MO-
409 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR BARRY COUNTY...

AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR EAGLE ROCK...OR 8 MILES SOUTHEAST OF
CASSVILLE...MOVING NORTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70
MPH.

THIS STORM IS CURRENTLY OVER THE NORTHEAST PORTIONS OF ROARING RIVER 
STATE PARK.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF BARRY
COUNTY...INCLUDING THE TOWNS OF JENKINS AND WHEELERVILLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3654 9407 3654 9406 3660 9405 3670 9401
      3670 9402 3693 9394 3693 9370 3692 9362
      3683 9363 3682 9359 3649 9360 3649 9408
TIME...MOT...LOC 2109Z 211DEG 38KT 3663 9373

$$

CLAYCOMB
000 
WWUS53 KSGF 252135
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
435 PM CDT SUN MAY 25 2008

MOC009-252145-
/O.CAN.KSGF.SV.W.0241.000000T0000Z-080525T2200Z/
BARRY MO-
435 PM CDT SUN MAY 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR BARRY COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3654 9407 3654 9406 3660 9405 3670 9401
      3670 9402 3693 9394 3693 9370 3692 9362
      3683 9363 3682 9359 3649 9360 3649 9408
TIME...MOT...LOC 2135Z 211DEG 38KT 3687 9355

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 1:14 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, May 25, 1:14 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 PM CDT SUN MAY 25 2008

...MESOSCALE CONVECTIVE DISCUSSION...

AN UPPER AIR SONDE WILL BE RELEASED FROM THE NATIONAL WEATHER
SERVICE IN SPRINGFIELD AT NOON. CONCERNS ARE INCREASING REGARDING
THE DEVELOPMENT OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING.

AN EXTREMELY UNSTABLE AIRMASS HAS EVOLVED OVER SE KANSAS AND THE
MISSOURI OZARKS.  POINT FORECAST SOUNDINGS IN CONJUNCTION WITH PLAN
VIEW RUC/LAPS 0-1 CAPE SUGGESTS VALUES BETWEEN 2000 AND 3000 J/KG.
WHILE DEEP LAYER SHEAR IS QUITE MODEST...LOW LEVEL HELICITIES ARE
SURPRISINGLY HIGH.  SURFACE WINDS HAVE REMAINED BACKED DUE TO THE
APPROACH OF AN MCV OVER CENTRAL OKLAHOMA.  0-1 HELICITIES ARE
FORECAST TO REMAIN AT 100M2S2 OR HIGHER THROUGH THE AFTERNOON AND
EVENING.

AS THE MCV APPROACHES WITHIN THE NEXT FEW HOURS...EXPLOSIVE
THUNDERSTORM DEVELOPMENT WILL OCCUR.  DUE TO HIGH NORMALIZED CAPE
WITHIN THE HAIL GROWTH LAYER...LARGE HAIL UP TO THE SIZE OF GOLF
BALLS CAN NOT BE RULED OUT.  THESE STORMS WILL ALSO BE CAPABLE OF
PRODUCING STRONG DOWNBURST WINDS IN EXCESS OF 60 MPH.  GIVEN THE LOW
LEVEL SHEARED ENVIRONMENT...AN ISOLATED TORNADO OR TWO ALSO CAN NOT
BE RULED OUT.

CRAMER

&&

.DISCUSSION...

MCV FORECAST TO MOVE THROUGH THE CWA OVERNIGHT. WITH PWATS
APPROACHING 1.75 INCHES ON THIS MORNINGS SOUNDING...THIS FEATURE
IS GOING TO PRODUCE SOME VERY HEAVY RAINFALL OVERNIGHT AS WELL.
THUS THE FLASH FLOOD WATCH WAS ISSUED TO COVER COUNTIES ALONG AND
SOUTH OF THE I-44 CORRIDOR. COLD FRONT MOVES INTO NORTHERN
MISSOURI LATE MONDAY MORNING. THE FRONT THEN SLOWLY MOVES INTO
SOUTHERN MISSOURI BY TUESDAY MORNING. THIS SHOULD SET UP A
SIGNIFICANT HEAVY RAIN/SEVERE WEATHER EVENT TUESDAY AFTERNOON WITH
SB/CAPES OVER 3000 J/KG AND VERY LITTLE CONVECTIVE INHIBITION
ALONG THE FRONT...ESPECIALLY OVER OUR SOUTHWESTERN ZONES. PWATS
REMAIN HIGH WITH OVER 1.5 INCHES ON GFS MODEL SOUNDINGS. STILL
THINK WE COULD SEE A HEAVY RAIN EVENT ONCE AGAIN TUESDAY.

FRONT SLOWLY SAGS DOWN INTO NORTHERN ARKANSAS TUESDAY NIGHT INTO
WEDNESDAY...THEN SOUTHERN ARKANSAS WEDNESDAY EVENING. UPPER
RIDGING...SIMILAR TO WHAT WE HAVE BEEN EXPERIENCING RETURNS FOR
THE END OF THE WEEK.

GCC

&&

.AVIATION...

FOR THE 18Z TAF PACKAGE...COMPLICATED TAF AS A MESOSCALE LOW
PRESSURE SYSTEM MOVES NORTHEAST OUT OF OKLAHOMA. THIS SYSTEM WILL
LIKELY CAUSE MINOR WIND FLUCTUATIONS BETWEEN SOUTHEAST AND
SOUTHWEST. AT THE SAME TIME...EXPECT CONVECTIVE DEVELOPMENT OUT
AHEAD OF THIS SYSTEM. THUNDERSTORMS WILL BE SCATTERED AT FIRST WITH
COVERAGE INCREASING AS WE GET INTO THE EVENING HOURS. SOME
THUNDERSTORMS COULD BE SEVERE. HIGHLIGHTED THE MOST LIKELY TIMES FOR
THUNDERSTORM DEVELOPMENT WITH TEMPO GROUPS IN THE TAFS. WILL
PROBABLY SEE A REDUCTION IN VISIBILITIES DURING THE EARLY MORNING
HOURS AS WELL...SIMILAR TO THIS MORNINGS CONDITIONS. VISIBILITIES
MAY BE FURTHER REDUCED IF SIGNIFICANT RAINFALL COMES TO FRUITION
DURING THE EVENING AND OVERNIGHT HOURS AS IT WOULD INCREASE THE
AMOUNT OF LOW LEVEL MOISTURE AS THE LOWER ATMOSPHERE BECOMES
DECOUPLED.

BARJENBRUCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH MONDAY
     AFTERNOON FOR MOZ070-071-077-079>083-088>098-101>106.

KS...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH MONDAY
     AFTERNOON FOR KSZ097-101.

&&
Hazardous weather outlook, May 25, 1:23 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
123 PM CDT SUN MAY 25 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261830-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
123 PM CDT SUN MAY 25 2008

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT EXTREME
SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS AFTERNOON AND INTO
TONIGHT. LARGE HAIL UP TO THE SIZE OF GOLF BALLS...DAMAGING
DOWNBURST WINDS IN EXCESS OF 60 MPH...DANGEROUS FLASH
FLOODING...AND AN ISOLATED TORNADO OR TWO CAN NOT BE RULED OUT.

AN AIRMASS LOADED IN GULF MOISTURE WHICH IS EXTREMELY UNSTABLE
REMAINS IN PLACE OVER THE REGION. MEANWHILE...AN UPPER LEVEL
CIRCULATION WILL APPROACH THE REGION FROM OKLAHOMA. THIS FEATURE
WILL INTERACT WITH THIS UNSTABLE AIRMASS TO PRODUCE INTENSE
THUNDERSTORMS. DUE TO ABOVE NORMAL LOW LEVEL WIND SHEAR
VALUES...ISOLATED TORNADOES CAN NOT BE RULED OUT. HIGH MOISTURE
CONTENT IN CONJUNCTION WITH THE SLOW MOVEMENT OF THE UPPER LEVEL
CIRCULATION WILL CREATE THE POTENTIAL FOR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SEVERAL CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO TRACK THROUGH
THE REGION FROM MONDAY INTO TUESDAY NIGHT. SOME OF THESE STORMS
WILL LIKELY BE STRONG TO SEVERE...WITH DAMAGING STRAIGHT LINE
WINDS...LARGE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING AND VERY
HEAVY RAINFALL ALL POSSIBLE. FLOODING OF CREEKS...STREAMS...LOW
WATER CROSSINGS AND RIVERS WILL ALL BE POSSIBLE.

THUNDERSTORMS WILL AGAIN BE POSSIBLE TOWARDS THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THE HOURS OF 2 PM AND 8
 PM CDT TODAY.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BARJENBRUCH

In the hours before

Special weather statement, May 25, 2:15 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 PM CDT SUN MAY 25 2008

MOZ101>104-252000-
STONE MO-BARRY MO-TANEY MO-MCDONALD MO-
215 PM CDT SUN MAY 25 2008

...SIGNIFICANT WEATHER ALERT FOR BARRY...MCDONALD...STONE AND TANEY
COUNTIES...

...ANYONE ON OR NEAR TABLE ROCK LAKE AND ROARING RIVER STATE PARK
SHOULD MONITOR FOR DANGEROUS THUNDERSTORMS CAPABLE OF PRODUCING
LARGE HAIL...DAMAGING WINDS...CLOUD TO GROUND LIGHTNING...AND
TORNADOES OVER THE NEXT FEW HOURS...

AT 213 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING SEVERE THUNDERSTORMS OVER NORTHWEST ARKANSAS NEAR
FAYETTEVILLE AND SILOAM SPRINGS. THESE STORMS ARE MOVING NORTHEAST AT
20 MPH...AND COULD EVENTUALLY IMPACT PORTIONS OF FAR SOUTHERN AND
SOUTHWEST MISSOURI...INCLUDING THE TABLE ROCK LAKE AREA...WITHIN THE
NEXT COUPLE OF HOURS.

PEOPLE IN BARRY...MCDONALD...STONE AND TANEY COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
OCCUR.

CRAMER
Special weather statement, May 25, 3:01 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 PM CDT SUN MAY 25 2008

MOZ101>104-252030-
STONE MO-BARRY MO-TANEY MO-MCDONALD MO-
301 PM CDT SUN MAY 25 2008

...SIGNIFICANT WEATHER ALERT FOR BARRY...EASTERN MCDONALD...STONE AND
TANEY COUNTIES...

AT 257 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING SEVERE THUNDERSTORMS OVER NORTHWEST ARKANSAS...MORE
SPECIFICALLY ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF BELLA
VISTA TO NEAR FAYETTEVILLE.....MOVING NORTHEAST AT 25 MPH.

AS THESE STORMS TRACK INTO FAR SOUTHERN AND SOUTHWEST MISSOURI OVER
THE NEXT COUPLE OF HOURS...LARGE HAIL...DAMAGING WINDS...CLOUD TO GROUND
LIGHTNING...AND TORNADOES WILL BE POSSIBLE.

ANYONE ON OR NEAR TABLE ROCK LAKE SHOULD CONTINUE TO CLOSELY MONITOR
MEDIA OUTLETS OR NOAA WEATHER RADIOS FOR LATER WARNINGS AND
DISCUSSIONS.  ANYONE NEAR ROARING RIVER STATE PARK SHOULD ALSO
MONITOR THESE INCOMING STORMS COMING IN FROM NORTHWEST ARKANSAS.

CRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:22 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more52 hr
May 25, 4:25 PM CDTSevere Thunderstorm WarningSGFStone7 min
May 25, 5:22 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney29 min
May 25, 5:27 PM CDTSevere Thunderstorm WarningSGFCamden, Miller78 min
May 25, 5:46 PM CDTSevere Thunderstorm WarningSGFWright60 min
May 25, 6:10 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas, Wright65 min
May 25, 6:11 PM CDTSevere Thunderstorm WarningSGFPolk32 min
May 25, 6:24 PM CDTFlash Flood WarningSGFCamden, Miller6 hr
May 25, 6:49 PM CDTFlash Flood WarningSGFPulaski6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.